# SDR DALA1030291703

- Difficulty date: October 29, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 44,103 hours, 13,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK MAINTENANCE FOUND PULLED WIRE  FROM THE CONNECTOR OF THE EMERGENCY LIGHT AT 17GF AND RE-TERMINATED.  SYSTEM OPERATION IS NORMAL.  (2010-D1304) (DL76G103009)
